Web Results

www.reference.com/article/mayo-clinic-treat-tinnitus-b307a79bf5550247

Treatment of tinnitus involves managing an underlying condition and may include earwax removal, treating a blood vessel condition and changing medications that can cause the disorder, according to Mayo Clinic. Noise suppression and certain medications, although not a cu...

www.reference.com/article/tinnitus-aa2f723dab006d36

Tinnitus is essentially a ringing noise in the ears when the sound is not actually there, as stated by the American Academy of Otolaryngology. Most people will experience tinnitus at some point in their life but it is usually for only a short period of time and may only...

www.reference.com/article/causes-tinnitus-258dd73fff461f03

The American Tinnitus Association explains that the specific cause of tinnitus is not completely understood, but the condition is believed to be triggered by exposure to loud noises, ear wax blockages and head injuries. Tinnitus is also associated with medical condition...

www.reference.com/article/tinnitus-4b6e671151808c73

Tinnitus can be caused by aging, exposure to loud noise, earwax accumulation and changes to the ear bones, according to Mayo Clinic. It is often caused by damage to inner ear cells, as well as various ear problems, health conditions, and injuries to the ear's nerves or ...

www.reference.com/article/causes-tinnitus-b09ce9437ccda248

Some causes of tinnitus are prolonged exposure to loud noises, the aging process, conditions such as earwax blockage and ear bone changes, illnesses such as Ménière's disease, and some medications, according to Mayo Clinic. Noise-related hearing loss accounts for up to ...

www.reference.com/article/treatments-tinnitus-cfd00a0e33b266bb

Tinnitus treatment often aims at treating an underlying cause of ringing in the ears, according to Mayo Clinic. Possible treatments include removal of impacted ear wax, treating a blood vessel condition and changing medication that may be causing or contributing to tinn...

www.reference.com/article/medications-cause-tinnitus-8a5d8a668f6c9c0b

Aspirin, naproxen and ibuprofen and some antidepressants, cancer medications, heart medications and blood pressure medications can cause tinnitus, or ringing in the ears, says WebMD. Some diuretics and antibiotics cause tinnitus too, states Mayo Clinic.